# SDR ASOA05353

- Difficulty date: April 18, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY LIGHTS WOULD NOT OPERATE WHEN SELECTED TO THE ON POSITION.  MAINTENANCE CHARGE THE BATTERY PACKS.   OPERATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
